MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINE ALBUMIN (UALB); ALBUMIN, ANTIGEN, ANTISERUM, CONTROL

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINE ALBUMIN (UALB); ALBUMIN, ANTIGEN, ANTISERUM, CONTROL
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens an erroneously depressed urine albumin (ualb) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was not reported to the physician.The same sample was reprocessed diluted (1:10) on the same atellica ch 930 analyzer.A higher result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to erroneously depressed urine albumin (ualb) result.
 
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously depressed urine albumin (ualb) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens healthineers has confirmed a potential for falsely depressed results for a small subset of samples above the measuring interval when using the atellica ch urine albumin (ualb) assay on the atellica ch and atellica ci analyzers.Us customers were notified through an urgent medical device correction (umdc, letter achc26-03.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-03.A.Ous) titled ¿atellica ch urine albumin (ualb) ¿ potential for falsely depressed results¿.The communication was directed to all customers who received atellica ch urine albumin (ualb) impacted lots informing them of the issue and providing instructions the customer must follow.

Brand Name
ATELLICA CH URINE ALBUMIN (UALB)
Common Device Name
ALBUMIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key24257485
Report Number2432235-2026-00023
Device Sequence Number9971209
Product Code DCF
UDI-Device Identifier00630414611099
UDI-Public(01)00630414611099(10)150472(17)261003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model NumberN/A
Device Catalogue Number11537225
Device Lot Number150472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-01/29/2026-001-C
Patient Sequence Number1
Patient Age82 YR
Patient SexMale